# SDR ASAA2014080508862

- Difficulty date: August 5, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 42,107 hours, 17,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620113
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON SEAT TRACK LBL 45.50, BS727B SPLICE STRAP.  ACFT GROUNDED.   REPAIRED SEAT TRACK IAW REO-G18154 REV B AND ASA EA SB737-53-1296-NG-121 .
